Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

When can I expect periods post intake of 3 tablets of emergency contraceptive pills few hours after unsafe intercourse ?

My LMP was 2 Feb, I had unprotected sex thrice .. one 16, and 17 Feb, took one ECP (Unwanted 72 after few hours of each incident) i.e 3 tablets in 2 days, what will happen next.. when am i likely to get my periods , what are the chances of pregnancy occurrence? Thanks!
Asked On : Sat, 25 Feb 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

welcome to hcm


you should never take these pills like this.

you will face future period problems.

one pill was more than enough to protect you from any pregnancy.

now pregnancy chances are nil but you might get problems with your periods.

any ways no need to worry every thing will be fine later but in future dont take so many tablets.

try to practice safe sex all these pills meant for only emergency purpose not for regular use.

take care


Answered: Tue, 28 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor